# SDR AALA202011019011

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 16,726 hours, 6,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AFT PASSENGER DOOR EMERGENCY CYLINDER/ACCUMULATOR IS AT 0 PSI AT 77 DEGREES FAHRENHEIT.  CHARGED CYLINDER BOTTLE ON LEFT AFT DOOR, PER AMM 52-10-00.
